MAUDE Adverse Event Report: CARESTREAM HEALTH INC. CARESTREAM DRX-EVOLUTION SYSTEM

CARESTREAM HEALTH INC. CARESTREAM DRX-EVOLUTION SYSTEM
Catalog Number 8001232
Medical Device Problem Code Radiation Overexposure (3017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, carestream health (csh) was informed of an incident related to the drx-evolution system that occurred on (b)(6) 2024.The problem description outlines a radiation dose higher than expected.No injuries were reported.
 
Additional Manufacturer Narrative
Carestream health (csh) has investigated this issue.The investigation determined that the system might apply the previous techniques data to the current view for use, resulting in a higher exposure.Carestream is working through providing a software solution.A work-around has been provided to the customer until the next release of software which contains a solution to address this type of issue.Users have visibility to techniques on the user interface; it is expected that a skilled and trained radiological health care professional verifies all techniques prior to every exposure.Per radiation safety, based on the techniques used, the risk to this patient from these images is minimal.The additional radiation dose is well below that which would result in any prompt effects like skin erythema, and the additional risk from stochastic effects is negligible; however, csh will report this incident to err on the side of caution.If the issue were to re-occur, it may require a repeat image/re-exposure.A re-exposure will not lead to a serious injury.There are no further actions to be taken by carestream health related to this issue.Carestream has completed this investigation.

Brand Name
CARESTREAM DRX-EVOLUTION SYSTEM
Common Device Name
CARESTREAM DRX-EVOLUTION SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester NY 14615
Manufacturer Contact
alejandra benitez
150 verona street
rochester, NY 14608
5856278533
MDR Report Key18852528
Report Number1317307-2024-00002
Device Sequence Number7458046
Product Code KPR
UDI-Device Identifier60889971739193
UDI-Public0160889971739193
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K091889
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8001232
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown